De Candia, Antonio and Coniglio, Antonio (2007) Static and dynamic heterogeneities in a model for irreversible gelation. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Static and dynamic heterogeneities in a model for irreversible gelation
Creators:
CreatorsEmail
De Candia, AntonioUNSPECIFIED
Coniglio, AntonioUNSPECIFIED
Autor/s: T. ABETE; A. DE CANDIA; E. DEL GADO; A. FIERRO; A. CONIGLIO
Date: 2007
Number of Pages: 0
Department: Scienze fisiche
Identification Number: 10.1103/PhysRevLett.98.088301
Journal or Publication Title: PHYSICAL REVIEW LETTERS
Date: 2007
Volume: 98
Page Range: 088301-088306
Number of Pages: 0
Identification Number: 10.1103/PhysRevLett.98.088301
Date Deposited: 20 Oct 2010 08:34
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6825

Actions (login required)

View Item View Item